# SDR DL75K040777

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 14,308 hours, 6,328 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: BCREF7816
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NLG DOWN AND LOCKED GREEN LIGHT ASSY WOULD NOT ILLUM DURING APPROACH. CREW DECLARED EMERGENCY BUT LANDED WITHOUT INCIDENT. MTC REPORTS LIGHT ASSY MODULE WOULD NOT LOCK INTO POSITION AND WAS REPLACED.
